Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Experiencing nausea, dizziness, headaches, brain fog, and fatigue. Taking clonazepam. Have Charcot-Marie-Tooth disease. Cause?

I am experiencing nausea, dizziness, headaches, loud stomach noises, slow healing, brain fog, and fatigue. I am a 23 year old male currently taking clonazepam, lexapro, and risperidone. I also have Charcot-Marie-Tooth disease. The brain fog (lack of concentration, short term memory problems, word confusion, inability to think abstractly) is the most concerning symptom; however, all those I have listed cause some level of discomfort. Please let me know what could possibly be wrong with me and what steps I need to take to get better. Thank you.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
1st of all it is not clear whether you are facing these problems prior getting medicated to this medicines or afterwards. If afterwards these are the mere side-effects of your medicines.
If your are with this symptoms prior having these medicines, it will lead to need of evaluation 1st..

Secondly, you have described your status of having a CMT but it could only be clearly understood after looking towards your diagnostic reports of CMT that from which CMT you are suffering from..?

Don't worry nothing will go wrong.. CMT's are basically of 2 major types Dominant and Recessive again it depends upon the expression. So rather than thinking so much seek help of your clinical geneticist as early as possible..
Answered: Mon, 20 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor